# SDR ASAA2020030932382

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,502 hours, 15,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGKK
- Condition: Failed
- Location: Weather Radar
- Part time: 27,704 hours, 8,008 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT WEATHER RADAR FAILED. GROUNDED - YES. REMOVED ANTENNA DRIVE UNIT AND ANTENNA PLATE PER B737-800 AMM 34-43-11-00-802. INSTALLED ANTENNA PLATE AND DRIVE UNIT PER AMM 34-43-11-400-802. REMOVED WXR R/T PER AMM 34-43-41-000-802. INSTALLED WXR R/T PER AMM 34-43-41-400-801. PERFORMED WXR SYSTEM OPS TEST PER AMM 34-43-00-710-802-001. OPERATIONAL TEST IS GOOD.
